Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/48814
Title: Two extended approaches for voltage stability studies of quadratic and probabilistic continuation load flow
Authors: Zong, XH
Wang, KW
Long, M
Yang, WH
Tse, CT
Issue Date: 2002
Source: Proc, PowerCon’2002, Kunming, Oct 2002, v. 3, p. 1705-1709 How to cite?
URI: http://hdl.handle.net/10397/48814
Appears in Collections:Conference Paper

Show full item record

Page view(s)

39
Last Week
0
Last month
Citations as of Apr 15, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.